Alert archive / Alabama / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 28, NWS Huntsville, AL

June 15, 20164 counties in Alabama; Franklin County, Tennessee

NWS Huntsville, AL issued this severe thunderstorm warning at Jun 15, 2016, 6:23 PM CDT for 4 counties in Alabama; Franklin County, Tennessee. It was in force for 52 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2016, 6:23 PM CDT (23:23 UTC)
Expired
Jun 15, 2016, 7:15 PM CDT
In force
52 min
Issued by
NWS Huntsville, AL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties DeKalb County, AL, Jackson County, AL, Madison County, AL, Marshall County, AL, Franklin County, TN

The radar

The Northeast Alabama radar (KHTX), 28 km from the middle of the area, began a volume at 23:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 6:23 PM CDTTSTM WND DMGSkyline, ALPOWER LINES DOWN ALONG HIGHWAY 79 GOING NORTH TOWARD HYTOP.
Jun 15, 6:35 PM CDTTSTM WND DMGBridgeport, ALPOWER LINES DOWN ON HIGHWAY 277
Jun 15, 6:38 PM CDTTSTM WND DMGStevenson, ALTREES AND POWER LINES DOWN ACROSS COUNTY ROAD 45, COUNTY ROAD 75 AND STEVENSON PARK.
Jun 15, 6:52 PM CDTTSTM WND DMGScottsboro, ALLARGE TREE ON POWER LINES AT KYLE STREET AND COLLEGE STREET
Jun 15, 7:14 PM CDTTSTM WND DMGWnw Ider, ALROOF BLOWN OFF A STORAGE BUILDING AND A TREE HAS FALLEN ON A VEHICLE.
Jun 15, 7:16 PM CDTTSTM WND DMG3 Wsw Hammondville, ALTREES AND POWERLINES DOWN ALONG COUNTY ROAD 608 IN FORT PAYNE.
Jun 15, 7:16 PM CDTTSTM WND DMG4 Nw Fort Payne, ALTREES DOWN ON COUNTY ROAD 27.
Jun 15, 7:25 PM CDTTSTM WND GST 601 S Geraldine, ALA GUST TO 60 MPH WAS REPORTED BETWEEN SKIRUM AND GERALDINE ON HIGHWAY 227.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 11.4 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2016-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 307 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2016-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
307 J/kg
Mixed-layer CIN
-44 J/kg
Mixed-layer LCL
664 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
91 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

598 
WUUS54 KHUN 152323 RRA
SVRHUN
ALC049-071-089-095-TNC051-160015-
/O.NEW.KHUN.SV.W.0028.160615T2323Z-160616T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
623 PM CDT WED JUN 15 2016

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN MADISON COUNTY IN NORTH CENTRAL ALABAMA...
  JACKSON COUNTY IN NORTHEASTERN ALABAMA...
  CENTRAL DEKALB COUNTY IN NORTHEASTERN ALABAMA...
  NORTHEASTERN MARSHALL COUNTY IN NORTHEASTERN ALABAMA...
  SOUTHEASTERN FRANKLIN COUNTY IN MIDDLE TENNESSEE...

* UNTIL 715 PM CDT

* AT 623 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 6 MILES NORTHWEST OF SOUTH PITTSBURG TO 7 MILES EAST
  OF NEW MARKET...MOVING SOUTHEAST AT 65 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  SOUTHERN HUNTSVILLE...SCOTTSBORO...RAINSVILLE...BRIDGEPORT...HENAGAR...
  STEVENSON...SYLVANIA...OWENS CROSS ROADS...FYFFE AND HOLLYWOOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3429 8604 3471 8661 3508 8586 3499 8586
      3498 8561 3465 8554
TIME...MOT...LOC 2323Z 310DEG 57KT 3508 8580 3489 8630 

HAIL...1.00IN
WIND...60MPH
 
$$

LN
1 follow-up statement
533 
WWUS54 KHUN 160012
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
712 PM CDT WED JUN 15 2016

ALC049-071-089-095-TNC051-160021-
/O.EXP.KHUN.SV.W.0028.000000T0000Z-160616T0015Z/
MADISON AL-JACKSON AL-DEKALB AL-MARSHALL AL-FRANKLIN TN-
712 PM CDT WED JUN 15 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MADISON...
JACKSON...CENTRAL DEKALB...NORTHEASTERN MARSHALL AND SOUTHEASTERN
FRANKLIN COUNTIES WILL EXPIRE AT 715 PM CDT...
    
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

REMEMBER...A SEVERE THUNDERSTORM WARNING STILL REMAINS IN EFFECT FOR
THE SOUTHERN PORTIONS OF JACKSON COUNTY ALABAMA AS WELL AS ALL OF
DEKALB COUNTY IN ALABAMA.

LAT...LON 3429 8604 3471 8661 3508 8586 3499 8586
      3498 8561 3465 8554
TIME...MOT...LOC 0011Z 310DEG 57KT 3508 8580 3489 8630 

$$

LN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 3:06 PM CDT, 3 hours 17 minutes earlier.

Area forecast discussion, Jun 15, 3:06 PM CDT, 3 hours 17 minutes before
Area Forecast Discussion
National Weather Service Huntsville AL
306 PM CDT WED JUN 15 2016

.SHORT TERM (This afternoon through Friday)...
Visible satellite this afternoon shows the pesky low clouds this
morning have cleared out leaving a scattered deck of cu. Temps warmed
quickly once the clouds cleared with values topping out in the lower
90s and with dewpoints remaining in the 70s, heat index values will
approach the 100 degree mark in the next few hours.

To our northwest a shortwave moving through eastern Missouri has
sparked a line of strong to severe thunderstorms that are now
entering northwestern Tennessee. Higher theta-e values have pooled to
the south/southeast of the convective line and with winds through the
850mb-500mb layer shifting to the NW, this line is expected to drop
E/SE towards the Tennessee Valley later this afternoon. SPC has
issued a severe thunderstorms watch that is in effect until 9pm for
counties immediately to our north with the primary concern being
damaging winds. A very similar environment is established over our
region with CAPE values topping out between 3000-4000 J/kg in NW
Alabama and DCAPE near 1500 J/kg. While shear is somewhat lacking
with values below 15kts, latest guidance does bring a nose of
25-30kts of shear into NW Alabama later this evening. This coupled
with the values mentioned above should be enough for the line of
thunderstorms to continue to maintain their strength as they drop
S/SE into our region.

HiRes guidance has been fairly consistent in bringing the line
into the TN Valley around 4 to 5pm and moving it quickly through from
north to south. The primary concerns with these storms will be
damaging winds upwards of 60mph, very heavy rainfall, small hail, and
frequent lightning. We'll keep a close eye on storm reports with the
line as an indication of what to expect when the line moves through.

By 10pm to midnight tonight the line should be well south of the area
leaving mainly just some high level cirrus. With the addition of
the rainfall from the storms and dewpoints remaining in the 70s, fog
formation is possible tonight. Latest SREF guidance indicates areas
mainly along and east of I-65 could see fog/low clouds develop late
tonight early Thursday morning.

A hot and humid day is expected for Thursday with highs reaching into
the lower 90s east and mid 90s west. Dewpoints are expected to be in
the low to mid 70s in the morning but with the advection of some of
the drier air in the mid levels, good heating in the afternoon on
Thursday may lead to some drier air mixing down to the surface. This
should keep heat index values just below advisory criteria across the
west. Due to the slightly drier air and general lack of forcing
during the afternoon have kept PoPs on the low end for Thursday
afternoon with isolated thunderstorms possible.

The low pressure system moving through the Great Lakes today will
send a weak cold front into the area on Friday. Models have continued
to show development of showers and thunderstorms developing with the
front. Have made adjustments to the PoPs but kept PoPs on the lower
side due to some drier air advecting in which may limit the overall
coverage of storms.

Stumpf

.LONG TERM (Friday night through Wednesday)...
After the weak frontal passage on Friday, sfc high pressure in the
Great Lakes will begin to build into the TN Valley. This will be the
dominating weather pattern as we head into our next work week.
Unfortunately, that means no rain in the forecast for this drought
stricken area until this dome of high pressure moves out of the
region.

Will see a break in the heat index values Saturday to Monday due to
drier air and seasonable temps in place. Highs will be in the upper
80s to lower 90s however heat index values will not be much higher.

JMS

&&

.AVIATION...
(Issued 1233 PM CDT WED JUN 15 2016)
For 18Z TAFs: The deck of MVFR clouds that we have held onto this
morning is starting to clear, leaving mostly VFR skies with a SCT
deck around 2-3kft. This afternoon, short-term models are all
consistent in developing a line of thunderstorms over MO/IL/KY and
dropping it E/SE into the TN Valley between 21-01Z this afternoon.
Tried to time out the storms into both terminals but will need to
make adjustments as storms develop. Expecting strong to possibly
severe storms with strong winds, very heavy rain, and frequent
lightning the main threats.

The line should clear the area to the south this evening leaving
mostly clear skies. The rainfall expected from the storms coupled
with residual moisture, and light winds, patchy fog is possible
tonight after 08Z at both terminals.

Stumpf

&&

.PRELIMINARY POINT TEMPS/POPS...
Huntsville    72  96  74  93 /  60  20  20  20
Shoals        73  96  74  93 /  60  20  20  20
Vinemont      72  94  73  91 /  60  20  20  30
Fayetteville  71  95  72  89 /  50  20  20  20
Albertville   71  93  72  91 /  60  20  20  30
Fort Payne    70  93  70  90 /  60  20  20  30

&&

.HUN Watches/Warnings/Advisories...
AL...NONE.
TN...NONE.
&&

For more information please visit our website
at weather.gov/huntsville.
Hazardous weather outlook, Jun 15, 1:56 PM CDT, 4 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
156 PM CDT WED JUN 15 2016

ALZ001>010-016-TNZ076-096-097-161000-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DE KALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
156 PM CDT WED JUN 15 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF
SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...TONIGHT...

A LINE OF THUNDERSTORMS MAY BEGIN TO AFFECT NORTHWEST ALABAMA
BETWEEN 5 AND 6 PM AND THEN MOVE ACROSS THE REST OF THE TENNESSEE
VALLEY THIS EVENING. THUNDERSTORMS SHOULD BEGIN TO TAPER OFF BETWEEN
9 PM AND 10 PM OVER NORTHEAST ALABAMA. SOME STORMS MAY BE STRONG TO
SEVERE WITH DAMAGING WINDS THE MAIN THREAT. LOCALIZED HEAVY DOWNPOURS
AND FREQUENT LIGHTNING WILL ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

ISOLATED THUNDERSTORMS WILL BE POSSIBLE THURSDAY AND FRIDAY...AS A
WEAK COLD FRONT MOVES ACROSS THE REGION. BRIEF HEAVY RAINFALL AND
GUSTY WINDS REMAIN POSSIBLE WITH A FEW OF THE STRONGER STORMS.

HOT AND HUMID CONDITIONS WILL ALSO CONTINUE ON THURSDAY...WITH HEAT
INDICES BETWEEN 100 TO 105 DEGREES...MAINLY FOR LOCATIONS WEST OF
THE
INTERSTATE 65 CORRIDOR. SLIGHTLY COOLER AND LESS HUMID CONDITIONS
ARE
THEN EXPECTED FOR THE UPCOMING WEEKEND PERIOD.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL MAY
BE NEEDED LATE THIS AFTERNOON AND EVENING.

In the hours before

Special weather statement, Jun 15, 5:12 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
512 PM CDT WED JUN 15 2016

ALZ001-002-005-152245-
LAUDERDALE AL-COLBERT AL-LIMESTONE AL-
512 PM CDT WED JUN 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LAUDERDALE...EAST
CENTRAL COLBERT AND NORTHWESTERN LIMESTONE COUNTIES UNTIL 545 PM
CDT...

AT 512 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
KILLEN...OR 13 MILES EAST OF FLORENCE...MOVING NORTHEAST AT 55 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
ROGERSVILLE...KILLEN...LEXINGTON...ST. FLORIAN...ELKMONT...
ANDERSON...LESTER...LEGGTOWN...GOOD SPRINGS AND KINGTOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STRONG GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREE
LIMBS...ALONG WITH OTHER SMALL UNSECURED ITEMS. SEEK SAFE SHELTER
UNTIL THIS STORM HAS PASSED.

LOCALLY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
LEAD TO MINOR FLOODING ON ROADS AND IN LOW LYING AREAS. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3499 8692 3499 8687 3498 8686 3478 8732
      3480 8736 3480 8742 3478 8743 3476 8742
      3473 8743 3470 8749 3490 8763 3501 8742
TIME...MOT...LOC 2212Z 240DEG 49KT 3486 8744

LN
Local storm report, Jun 15, 5:51 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
551 PM CDT WED JUN 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0542 PM     TSTM WND DMG     LYNCHBURG               35.28N 86.36W
06/15/2016                   MOORE              TN   EMERGENCY MNGR

            EMA REPORTS MULTIPLE TREES DOWN IN LYNCHBURG.

&&

CSTUMPF
Local storm report, Jun 15, 5:55 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
555 PM CDT WED JUN 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0546 PM     TSTM WND DMG     8 N KILLEN              34.97N 87.52W
06/15/2016                   LAUDERDALE         AL   EMERGENCY MNGR

            EMA REPORTS TWO TREES DOWN IN GREEN HILL.

&&

CSTUMPF
Special weather statement, Jun 15, 6:06 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
606 PM CDT WED JUN 15 2016

ALZ002-004-152345-
LAWRENCE AL-COLBERT AL-
606 PM CDT WED JUN 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL LAWRENCE AND
SOUTHEASTERN COLBERT COUNTIES UNTIL 645 PM CDT...

AT 605 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
TUSCUMBIA...MOVING EAST AT 30 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MUSCLE SHOALS...SHEFFIELD...TUSCUMBIA...LITTLEVILLE...LEIGHTON...
HATTON...NE SMITH...SPRING VALLEY...
NORTHWEST ALABAMA REGIONAL AIRPORT AND WHITEOAK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LOCALLY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
LEAD TO MINOR FLOODING ON ROADS AND IN LOW LYING AREAS. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE SEVERAL MILES AWAY FROM THE PARENT THUNDERSTORM.
SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3474 8777 3474 8774 3475 8772 3478 8749
      3451 8738 3453 8753 3457 8753 3457 8778
TIME...MOT...LOC 2305Z 273DEG 26KT 3467 8770

KTW
Local storm report, Jun 15, 6:11 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
611 PM CDT WED JUN 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     TSTM WND DMG     7 SW FAYETTEVILLE       35.07N 86.64W
06/15/2016                   LINCOLN            TN   PUBLIC

            REPORT VIA TWITTER OF TREES AND POWER LINES DOWN IN THE
            KIRKLAND AND BELLVIEW AREA IN LINCOLN COUNTY TN.

&&

CSTUMPF
Local storm report, Jun 15, 6:14 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
614 PM CDT WED JUN 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     TSTM WND GST     ATHENS                  34.79N 86.96W
06/15/2016  E60 MPH          LIMESTONE          AL   EMERGENCY MNGR

            EMA REPORTS WIND GUSTS OF 60MPH.

0605 PM     TSTM WND GST     3 N HAZEL GREEN         34.96N 86.57W
06/15/2016  E60 MPH          MADISON            AL   TRAINED SPOTTER

            SPOTTER NORTH OF HAZEL GREEN REPORTING WIND GUSTS OF
            60MPH.

&&

CSTUMPF

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 5:12 PM CDTSpecial Weather StatementHUNLimestone33 min
Jun 15, 5:46 PM CDTSevere Thunderstorm WarningHUNLauderdale, Lawrence, Limestone44 min
Jun 15, 5:58 PM CDTSevere Thunderstorm WarningHUNJackson, Limestone, Madison47 min
Jun 15, 6:06 PM CDTSpecial Weather StatementHUNColbert39 min
Jun 15, 6:17 PM CDTSevere Thunderstorm WarningHUNLawrence, Limestone, Madison, Morgan28 min
Jun 15, 6:23 PM CDTSevere Thunderstorm WarningHUNColbert22 min
Jun 15, 6:33 PM CDTSpecial Weather StatementHUNMorgan42 min
Jun 15, 6:35 PM CDTSevere Thunderstorm WarningHUNMadison, Marshall, Morgan40 min
Jun 15, 6:48 PM CDTSpecial Weather StatementHUNLawrence, Limestone27 min
Jun 15, 5:42 PM CDTSevere Thunderstorm WarningHUNFranklin, Lincoln, Moore48 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2016Severe Thunderstorm Warnings in Tennessee, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.